MAUDE Adverse Event Report: Insulet Corporation Omnipod 5 Automated Insulin Delivery System; Alternate Controller Enabled Insulin Infusion Pump

Insulet Corporation Omnipod 5 Automated Insulin Delivery System; Alternate Controller Enabled Insulin Infusion Pump
Model Number PT-000438
Medical Device Problem Codes Loss of or Failure to Bond (1068); Unintended Movement (3026)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient's blood glucose level rose to greater than 250 mg/dl, while wearing the pod between 5 and 24 hours.The pod reportedly detached from the leg, causing the cannula to dislodge.As treatment, a new pod was placed.
 
Additional Manufacturer Narrative
The device has not been returned/received to date.If the device is received, a supplemental report will be submitted with the investigation results.It was reported that the cannula dislodged from the infusion site.We are unable to confirm or determine the root cause of the reported dislodged cannula and if it could have contributed to the reported hyperglycemia.Lot release was found to have met all acceptance criteria.Locked down smartphone: lockdown.Omnipod software app version: 3.1.6.Operating system: n5004l-am-q-mv01602-06-01.06.Hardware: n5004l.Cgm sensor type: data not available.Please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.

Brand Name
Omnipod 5 Automated Insulin Delivery System
Common Device Name
Alternate Controller Enabled Insulin Infusion Pump
Manufacturer (Section D)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer (Section G)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
+1(978)600-7000
MDR Report Key50949093
Report Number3014585508-2026-72442
Device Sequence Number9499709
Product Code QFG
UDI-Device Identifier10385083000138
UDI-Public(01)10385083000138(11)260222(17)280222(10)PH1K02262631
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203768
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT-000438
Device Catalogue NumberPOD-BLE-H1-529
Device Lot NumberPH1K02262631
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured02/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale